Automorphisms of Countable Recursively Saturated Models of PA: A Survey

Notre Dame Journal of Formal Logic 36 (4):505-518 (1995)
  Copy   BIBTEX

Abstract

We give a survey of automorphisms of countable recursively saturated models of Peano Arithmetic

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Automorphisms of models of arithmetic: a unified view.Ali Enayat - 2007 - Annals of Pure and Applied Logic 145 (1):16-36.
Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.

Analytics

Added to PP
2010-08-24

Downloads
45 (#351,096)

6 months
4 (#1,051,540)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Automorphisms of models of arithmetic: a unified view.Ali Enayat - 2007 - Annals of Pure and Applied Logic 145 (1):16-36.

Add more citations

References found in this work

Models and types of Peano's arithmetic.Haim Gaifman - 1976 - Annals of Mathematical Logic 9 (3):223-306.
Toward model theory through recursive saturation.John Stewart Schlipf - 1978 - Journal of Symbolic Logic 43 (2):183-206.
Models of Axiomatic Theories Admitting Automorphisms.A. Ehrenfeucht & A. Mostowski - 1966 - Journal of Symbolic Logic 31 (4):644-645.
Recursively saturated nonstandard models of arithmetic.C. Smoryński - 1981 - Journal of Symbolic Logic 46 (2):259-286.

View all 16 references / Add more references